# SDR CALA2017031700635

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 74,505 hours, 18,863 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Light Socket
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  CLEANED THE INTERFACE BETWEEN BULB AND LAMP RECEPTACLE CENTER CONTRACT IAW AMM 20-60-01, PARAGRAPH 2. EMERGENCY LIGHT CHECKED GOOD IAW AMM 33-51-06-962-001-001 D9.
